논문KCI 등재
Factorial nodal complete intersection 3-folds in P^5
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let X be a nodal complete intersection 3-fold defined by a hypersurface in P^5 of degree n and a smooth quadratic hypersurface in P^5. Then we show that X is factorial if it has at most n^2 − n + 1 nodes and contains no 2-planes, where n = 3, 4.
Abstract
Let X be a nodal complete intersection 3-fold defined by a hypersurface in P^5 of degree n and a smooth quadratic hypersurface in P^5. Then we show that X is factorial if it has at most n^2 − n + 1 nodes and contains no 2-planes, where n = 3, 4.
참고문헌 (9)
- Cheltsov, I., "Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities", Mat. Sb, 197, pp.387~414 (2006)
- Cheltsov, I., "Factorial threefold hypersurfaces", J. Algebraic Geom, 19, pp.781~791 (2010)
- Cheltsov, I., "On a conjecture of Ciliberto", Sb. Math, 201, pp.1069~1090 (2010)
- Cynk, S., "Defect of a nodal hypersurface", Manuscripta Math, 104, pp.325~331 (2001)
- Cynk, S., "Non-factorial nodal complete intersection threefolds", Commun. Contemp. Math, 15(5), pp.14~ (2013)
- Edmonds, J., "Minimum partition of a matroid into independent subsets", J. Res. Nat. Bur. Standards Sect. B, 69 B, pp.67~72 (1965)
- Eisenbud, D., "Mathematical Science Research Institute Publications, vol. 15", pp.157~172 (1987), Springer
- Kloosterman, R., "Nodal complete intersection threefold with defect", arXiv preprint arXiv:1503.05420, 1~21 (2015)
- Kosta, D., "Factoriality of complete intersections in P 5", Proc. Steklov Inst. Math, 264, pp.102~109 (2009)
관련 논문AI추천
On factorial nodal hypersurfaces in $\PP^{4}$홍규식대한수학회 · 대한수학회보2025 · 제62권 제5호Some irrational quartic threefolds원준영, 홍규식대한수학회 · 대한수학회보2022 · 제59권 제2호Hypersurfaces in $\PP^4$ with positive defect대한수학회 · 대한수학회논문집2026 · 제41권 제1호Conics on a general hypersurface in complex projective spaces신동수대한수학회 · 대한수학회보2013 · 제50권 제6호Singularities of the curvilinear Hilbert scheme of hypersurfaces김호성, 이화영대한수학회 · 대한수학회보2025 · 제62권 제5호Defining Equations of Rational Curves in Smooth Quadric Surface이완석, Shuailing Yang영남수학회 · East Asian Mathematical Journal2018 · 제34권 제1호
이 간행물의 다른 논문 (6건)
Generalized relative order (α,β) based some growth analysis of composite entire functionsChinmay Biswas, Tanmay Biswaspp. 125-139Modeling Political and Economic Relations between Norway and Russia: A Behavioral Game Theory ApproachMadjid Eshaghi Gordji, Samereh Babaeipp. 141-160Alpha Invariant along Curves for General Polarizations of Del Pezzo Surfaces of Degree 2원준영pp. 161-170A note on two known sums involving central binomial coefficients with an applicationArjun Kumar Rathie, 임동규pp. 171-177Stability of 𝑠-variable Additive and 𝑙-variable Quadratic Functional EquationsVediyappan Govindan, Sandra Pinelas, 이정례pp. 179-188
